# SDR SWIA2025121900917

- Difficulty date: September 17, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N910EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7727
- Aircraft time: 41,507 hours, 38,215 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PRESSURE FLOOR SUPPORT IS CORRODED AT BS 549.  REPAIRED THE CORROSION ON THE LT PRESSURE FLOOR SUPPORT AT FS 549 IAW REO 601R-53-41-666, REV C, AND SKY CARD 51-900-1003-SKY.
